Publisher DOI: 10.7169/facm/1861
Title: Vector-valued holomorphic functions in several variables
Language: English
Authors: Kruse, Karsten  
Keywords: vector-valued; holomorphic; weakly holomorphic; several variables; locally complete
Issue Date: 2020
Publisher: Adam Mickiewicz University, Faculty of Mathematics and Computer Science
Source: Functiones et Approximatio Commentarii Mathematici 63 (2): 247-275 (2020)
Abstract (english): 
In the present paper we give some explicit proofs for folklore theorems on holomorphic functions in several variables with values in a locally complete locally convex Hausdorff space E over C. Most of the literature on vector-valued holomorphic functions is either devoted to the case of one variable or to infinitely many variables whereas the case of (finitely many) several variables is only touched or is subject to stronger restrictions on the completeness of E like sequential completeness. The main tool we use is Cauchy's integral formula for derivatives for an E-valued holomorphic function in several variables which we derive via Pettis-integration. This allows us to generalise the known integral formula, where usually a Riemann-integral is used, from sequentially complete E to locally complete E. Among the classical theorems for holomorphic functions in several variables with values in a locally complete space E we prove are the identity theorem, Liouville's theorem, Riemann's removable singularities theorem and the density of the polynomials in the E-valued polydisc algebra.
ISSN: 0208-6573
Journal: Functiones et approximatio 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

Last Week
Last month
checked on Jul 5, 2022


Last Week
Last month
checked on Jun 30, 2022

Google ScholarTM


Add Files to Item

Note about this record

Cite this record


Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.